# SDR DALA2025010800172

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N421DX
- Make and model: Airbus A330-941
- Aircraft serial: 2028
- Aircraft time: 9,124 hours, 1,039 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3421 BULK CARGO DOOR - SKIN JUST BELOW EXTERIOR HANDLE IS GOUGED. CORRECTIVE ACTION: REPAIRED PER A330 SRM 52-33-00. (0749352)
